Alert archive / Florida / Special Weather Statements in 2011
Special Weather Statement, NWS Tallahassee, FL
NWS Tallahassee, FL issued this special weather statement at Mar 30, 2011, 3:51 AM EDT for Wakulla County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2011, 3:51 AM EDT (07:51 UTC)
- Expired
- Mar 30, 2011, 4:30 AM EDT
- In force
- 39 min
- Issued by
- NWS Tallahassee, FL
County Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 62 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.9 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -294 J/kg
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.7
The text
As transmitted, in the capitals the NWS used until 2016.
597
WWUS82 KTAE 300751
SPSTAE
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
351 AM EDT WED MAR 30 2011
FLZ115-300830-
COASTAL FRANKLIN-
351 AM EDT WED MAR 30 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN FRANKLIN
COUNTY IN THE FLORIDA BIG BEND...
* UNTIL 430 AM EDT
AT 344 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF CARRABELLE...OR 2 MILES
SOUTH OF DOG ISLAND...MOVING NORTHEAST AT 30 MPH.
THIS STORM WILL BE NEAR...
ALLIGATOR POINT BY 415 AM EDT.
PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 2977 8471 3000 8453 2998 8452 3000 8447
2997 8446 2995 8433 2993 8432 2989 8435
2992 8446 2988 8450 2991 8450 2990 8454
2984 8465 2980 8464 2983 8457 2981 8457
2980 8459 2979 8469 2976 8469
TIME...MOT...LOC 0750Z 219DEG 25KT 2979 8457
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Mar 30, 3:24 AM EDT, 27 minutes earlier.
Area forecast discussion, Mar 30, 3:24 AM EDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 324 AM EDT WED MAR 30 2011 .SYNOPSIS...06 UTC MESOANALYSIS SHOWS A 1010 MB LOW JUST NORTH OF LAKE PONTCHARTRAIN. A QUASI STATIONARY BOUNDARY EXTENDED EASTWARD FROM THIS LOW JUST INLAND ACROSS LOWER ALABAMA AND THEN SOUTH OF THE FLORIDA PANHANDLE. THIS BOUNDARY SEPARATED A VERY MOIST AND UNSTABLE AIRMASS ACROSS THE NORTHERN GULF FROM A MORE STABLE ONE ACROSS THE INTERIOR. UPPER AIR DATA AND VAPOR IMAGERY SHOW A SHORTWAVE ACROSS THE MISSOURI RIVER VALLEY MOVING EASTWARD TOWARD THE OHIO RIVER VALLEY. A MORE SIZABLE DISTURBANCE WAS MOVING INTO THE WEST COAST IN THE CONTINUED FAST FLOW ACROSS THE CONUS. && .SHORT TERM...TODAY THROUGH FRIDAY. COMPLEX FORECAST FOR TODAY. THE PRIMARY CONCERN IS WITH THE SEVERE POTENTIAL ACROSS THE REGION. SURFACE LOW ACROSS LOUISIANA WILL GRADUALLY MOVE EASTWARD WITH TIME AS THE FRONTAL BOUNDARY GRADUALLY RETREATS NORTHWARD. AS THIS BOUNDARY MOVES NORTHWARD...A MUCH MORE UNSTABLE AIRMASS WILL ARRIVE IN ITS PLACE. THE MODELS DIFFER ON HOW FAR INLAND THE UNSTABLE AIRMASS WILL GET. WHAT THEY DON'T DISAGREE ON...IS THE FACT THAT DEEP LAYER SHEAR WILL BE STRONG...APPROACHING 50 TO 55 KNOTS IN THE AFTERNOON. BUT UNLIKE OUR LAST SEVERE WEATHER EVENT...THE THERMODYNAMIC ENVIRONMENT MAY NOT BE AS FAVORABLE. THE 30/00Z NAM WOULD ARGUE FOR A MUCH MORE FAVORABLE ENVIRONMENT AS IT MOVES THE SURFACE LOW OVER INTO SOUTHEAST ALABAMA BY AFTERNOON AND LIFTS THE WARM FRONT NORTHWARD TO ABOUT NEAR ALBANY. THIS WOULD SUPPORT SURFACE CAPES TO NEAR 1500 J/KG IN THE SOUTH AND 500-750 J/KG FURTHER NORTH TOWARD THE FRONTAL BOUNDARY. THE GFS IS MUCH MORE STABLE...SHOWING PRIMARILY ELEVATED INSTABILITY ACROSS SOUTH GEORGIA AND THE BEST SURFACE BASED INSTABILITY ACROSS THE FLORIDA BIG BEND. INITIAL CONVECTIVE DEVELOPMENT OUT AHEAD OF THE MAIN LINE OF SHOWERS AND THUNDERSTORMS MAY LIMIT THE SPEED AT WHICH THE INLAND AIRMASS DESTABILIZES TODAY...THUS KEEPING THE SEVERE THREAT CONFINED MORE TO THE FLORIDA ZONES OR EXTREME SOUTHERN GEORGIA. BECAUSE OF THIS...WILL ENTERTAIN MORE OF A COMPROMISE SOLUTION BETWEEN THE MORE AGGRESSIVE NAM AND GFS FOR THE MORNING FORECAST PACKAGE. ASIDE FROM THE SEVERE THREAT...WILL INCREASE RAIN CHANCES INTO THE 90 TO 100 PERCENT RANGE FOR THE DAY...INSTEAD OF THE 70 PERCENT VALUES OFFERED BY THE GUIDANCE...WHICH SEEMS TOO LOW GIVEN THE UPSTREAM RADAR DATA. WEDNESDAY NIGHT/THURSDAY...OUR REGION WILL INITIALLY BE IN A LULL BETWEEN MID LEVEL IMPULSES...AS THE FIRST SYSTEM DEPARTS OFF THE EAST COAST. A MUCH MORE SIZABLE TROF WILL SPREAD EASTWARD AND LEAD TO REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS ACROSS THE SOUTHEAST. BECAUSE THE PRIMARY SURFACE BOUNDARY WILL BE STRETCHED ACROSS OUR AREA AT THIS TIME OF THE FORECAST...EXPECT STORMS TO FIRE ALONG AND AHEAD OF IT TOWARD DAYBREAK THURSDAY. AS THIS STRONGER MID LEVEL WAVE MOVES THROUGH THE SOUTHEAST...PUSHING THE FRONT TOWARD CENTRAL FLORIDA...SHOWERS AND THUNDERSTORMS WILL INCREASE...PRIMARILY ACROSS THE SOUTHEAST FLORIDA BIG BEND. IN THIS REGION...SOME OF THE STORMS COULD BE STRONG TO SEVERE...WITH DAMAGING WINDS BEING THE DOMINANT THREAT. THURSDAY NIGHT/FRIDAY...BY SUNSET THURSDAY...DRIER CONDITIONS WILL BE RETURNING. AS A WEAK SHORTWAVE MOVES THROUGH THE SOUTHERN APPALACHIANS...INCREASED MID LEVEL CLOUDINESS WILL OVERSPREAD THE NORTHERN PORTION OF THE REGION DURING THE OVERNIGHT HOURS. STRONG COLD ADVECTION WILL LIKELY RESULT IN TEMPERATURES DROPS INTO THE MID 40S OVERNIGHT...AND LINGERING CLOUD COVER WILL LIKELY HOLD TEMPERATURES BACK IN THE MID 70S FOR FRIDAY AFTERNOON. && .LONG TERM...(SATURDAY THROUGH WEDNESDAY). THE GLOBAL MODELS REMAIN IN DECENT AGREEMENT ON THE LARGE SCALE THROUGH THE UPCOMING WEEKEND...THEN BEGIN TO DIVERGE SIGNIFICANTLY THROUGH EARLY-MID PORTION OF THE UPCOMING WEEK. THE PERIOD BEGINS WITH A FAIRLY AMPLIFIED UPPER PATTERN OVER THE COUNTRY CHARACTERIZED WITH A BROAD TROUGH OVER THE EASTERN HALF AND RIDGING OUT WEST. A SECONDARY FRONTAL BOUNDARY ASSOCIATED WITH A WEAK SHORTWAVE TROUGH PASSING THROUGH THE BROAD UPPER TROUGH NORTH OF THE AREA WILL BRIEFLY ENHANCE CLOUD COVERAGE AND POSSIBLY INTRODUCE A SLIGHT CHANCE FOR A LIGHT SHOWER OR TWO THROUGH THE OVERNIGHT PERIOD FRIDAY NIGHT AND INTO THE EARLY MORNING PERIOD SATURDAY. IN ITS WAKE...DRY CONDITIONS WILL RETURN ACROSS THE REGION WITH WNW MID TO UPPER FLOW AND HIGH PRESSURE BUILDING EAST OVER THE REGION AT THE SURFACE. THESE DRY CONDITIONS COMBINED WITH TEMPERATURES REMAINING AROUND AVERAGE WILL LEAD TO VERY PLEASANT CONDITIONS OVER THE WEEKEND. SUNDAY NIGHT THROUGH THE MID-WEEK PERIOD...SIGNIFICANT DIFFERENCES BETWEEN THE NUMERICAL GUIDANCE WILL LEAD TO A LOW CONFIDENCE FORECAST THROUGH THIS TIME. THE BROAD UPPER TROUGH PREVIOUSLY MENTIONED WILL SHIFT EAST AS A STRONG SHORTWAVE TROUGH DIGS SOUTHEAST OVER THE ROCKIES AND A WEAK RIDGE BUILDS OVER THE EASTERN STATES SUNDAY THROUGH MONDAY. THE MAIN DIFFERENCE TO NOTE IS THE ECMWF INDICATES THIS SHORTWAVE TROUGH FURTHER AMPLIFYING AND CUTTING OFF FROM THE MAIN FLOW MONDAY THROUGH TUESDAY AS AN UPPER LOW FROM THE FOUR CORNERS REGION TO TEXAS WHILE THE GFS AND ITS ENSEMBLE MEAN SHOW THIS UPPER TROUGH CONTINUING EAST DRAGGING A COLD FRONT ACROSS THE REGION TUESDAY THROUGH WEDNESDAY. HOWEVER...A FEW MEMBERS WITHIN THE GFS ENSEMBLE SYSTEM DO INDICATE SIMILAR SOLUTIONS TO THE ECMWF THROUGH THIS TIME. REGARDLESS OF THE FINAL SOLUTION...IT APPEARS LIKELY THAT ANOTHER ROUND OF ENHANCED RAINFALL PROBABILITIES ASSOCIATED WITH THIS SYSTEM WILL RETURN ACROSS THE REGION SOMETIME BETWEEN MONDAY NIGHT AND WEDNESDAY. INTERESTS THROUGH THIS TIME ARE ENCOURAGED TO CONTINUE TO MONITOR THE LATEST FORECAST REGARDING THE DEVELOPMENT AND TIMING OF THIS FEATURE NEXT WEEK. && .AVIATION...CIGS/VSBYS WILL BE THE MAIN CONCERN THROUGH THE FIRST FEW HOURS THIS MORNING (IFR/VLIFR)...THEN THE FOCUS WILL SHIFT TO THE SHOWERS AND STORMS THAT ARE PROGGED TO SPREAD EAST OVER THE AREA TODAY. THIS ENHANCED ACTIVITY WILL AFFECT ALL OF THE TERMINALS THROUGH THE COURSE OF THE FORECAST PERIOD...STARTING AT ECP AND THEN SPREADING N AND E FROM THERE. RAINFALL COULD BE HEAVY AT TIMES AND ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED...MAINLY DURING THE THE FIRST HALF OF THE DAY. CONDITIONS WILL GRADUALLY IMPROVE TOWARD THE END OF THE PERIOD AND BEYOND INTO THURSDAY. LOW-LEVEL WINDS WILL GRADUALLY SHIFT FROM SOUTHEAST TO SOUTHWEST THIS AFTERNOON...THEN TO NORTHWEST LATER TONIGHT INTO THURSDAY AS THE FRONT MOVES THROUGH. WINDS WILL BECOME GUSTY IN AND AROUND HEAVY SHOWERS/STORMS. && .MARINE...CAUTIONARY CONDITIONS WILL CONTINUE ACROSS THE MARINE AREA TODAY AS WINDS REMAIN ELEVATED AHEAD OF THE SURFACE LOW. WINDS WILL SHIFT TO AN OFFSHORE DIRECTION BY THURSDAY EVENING BEHIND THE FRONTAL BOUNDARY...THEN GRADUALLY DECREASING INTO FRIDAY. HIGH PRESSURE WILL BUILD OVER THE MARINE AREA BY SATURDAY AFTERNOON...BUT THIS WILL BE SHORT LIVED AS ONSHORE FLOW WILL PICK UP BY MONDAY AHEAD OF THE NEXT WEATHER SYSTEM. && .FIRE WEATHER...RED FLAG CONDITIONS ARE NOT ANTICIPATED OVER THE NEXT FEW DAYS AS ANOTHER SYSTEM APPROACHES AND MOVES THROUGH THE REGION KEEPING THE RAINFALL CHANCES ELEVATED. IN THE WAKE OF THIS SYSTEM...DRY CONDITIONS WILL RETURN OVER THE WEEKEND...HOWEVER...WITH THE WETTING RAINS EXPECTED OVER THE NEXT COUPLE OF DAYS ALONG WITH MARGINAL RELATIVE HUMIDITIES THIS COMING WEEKEND...RED FLAG CONDITIONS MAY NOT BE MET THROUGH THIS PERIOD AS WELL. INTERESTS ARE ENCOURAGED TO MONITOR LATER FORECASTS FOR UPDATES AS THE WEEKEND APPROACHES. RAIN CHANCES WILL RETURN SOMETIME BETWEEN MONDAY NIGHT AND WEDNESDAY OF NEXT WEEK AS ANOTHER SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 74 65 70 47 78 / 90 40 60 10 10 PANAMA CITY 74 63 68 53 74 / 100 40 50 10 10 DOTHAN 72 57 65 46 78 / 90 40 40 10 10 ALBANY 70 60 66 45 77 / 90 40 50 10 10 VALDOSTA 72 63 70 47 78 / 90 40 70 10 10 CROSS CITY 77 68 75 49 77 / 100 30 80 10 10 APALACHICOLA 75 66 71 53 74 / 100 40 60 10 10 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && AVIATION/FIRE WEATHER/LONG TERM...GIBBS REST OF DISCUSSION...GODSEY
Hazardous weather outlook, Mar 29, 8:46 PM EDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 846 PM EDT TUE MAR 29 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-301100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 846 PM EDT TUE MAR 29 2011 /746 PM CDT TUE MAR 29 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... SCATTERED SHOWERS ARE EXPECTED TO INCREASE IN COVERAGE LATE TONIGHT WITH A FEW THUNDERSTORMS POSSIBLE. SEVERE STORMS ARE UNLIKELY TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE EARLY IN THE DAY ON WEDNESDAY WITH A FEW SEVERE STORMS POSSIBLE. A SECOND ROUND OF SHOWERS AND THUNDERSTORMS IS POSSIBLE WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. WIDESPREAD 1 TO 3 INCH RAINFALL TOTALS ARE EXPECTED. RAIN CHANCES WILL DECREASE FRIDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...BUT SPOTTER ACTIVATION IS POSSIBLE ON WEDNESDAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. DVD/BLOCK
In the hours before
Special weather statement, Mar 30, 3:51 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
351 AM EDT WED MAR 30 2011
FLZ115-300830-
COASTAL FRANKLIN-
351 AM EDT WED MAR 30 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN FRANKLIN
COUNTY IN THE FLORIDA BIG BEND...
* UNTIL 430 AM EDT
AT 344 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF CARRABELLE...OR 2 MILES
SOUTH OF DOG ISLAND...MOVING NORTHEAST AT 30 MPH.
THIS STORM WILL BE NEAR...
ALLIGATOR POINT BY 415 AM EDT.
PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 2977 8471 3000 8453 2998 8452 3000 8447
2997 8446 2995 8433 2993 8432 2989 8435
2992 8446 2988 8450 2991 8450 2990 8454
2984 8465 2980 8464 2983 8457 2981 8457
2980 8459 2979 8469 2976 8469
TIME...MOT...LOC 0750Z 219DEG 25KT 2979 8457
38-GODSEYThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 3:47 AM EDT | Special Marine Warning | TAE | 43 min | |
| Mar 30, 4:42 AM EDT | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 14 hr |
| Mar 30, 7:49 AM EDT | Special Marine Warning | TAE | 56 min | |
| Mar 30, 8:41 AM EDT | Special Marine Warning | TAE | 64 min | |
| Mar 30, 9:45 AM EDT | Special Marine Warning | TAE | 60 min | |
| Mar 30, 10:01 AM EDT | Special Weather Statement | TAE | Calhoun | 59 min |
| Mar 30, 10:26 AM EDT | Special Weather Statement | TAE | Leon | 49 min |
| Mar 30, 10:43 AM EDT | Special Weather Statement | TAE | Gulf | 62 min |
| Mar 30, 10:44 AM EDT | Special Marine Warning | TAE | 2 hr | |
| Mar 30, 12:43 PM EDT | Special Marine Warning | TAE | 107 min | |
| Mar 30, 1:39 PM EDT | Tornado Warning | TAE | Taylor | 51 min |
| Mar 30, 2:09 PM EDT | Special Weather Statement | TAE | Dixie | 51 min |
| Mar 30, 2:17 PM EDT | Special Weather Statement | TAE | Lafayette | 43 min |
| Mar 30, 2:27 PM EDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette | 33 min |
| Mar 30, 3:29 PM EDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 23 hr |
| Mar 30, 10:55 AM EDT | Special Weather Statement | TAE | Brooks | 50 min |
| Mar 30, 11:46 AM EDT | Special Weather Statement | TAE | Lowndes | 44 min |
Nearby
Special Weather Statements in Florida, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.